Alert archive / Georgia / Severe Thunderstorm Warnings in 2023
Severe Thunderstorm Warning 291, NWS Atlanta, GA
NWS Atlanta, GA issued this severe thunderstorm warning at Jul 2, 2023, 6:44 PM EDT for Barrow County, Jackson County, Georgia. It was in force for 16 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Jul 2, 2023, 6:44 PM EDT (22:44 UTC)
- Expired
- Jul 2, 2023, 7:00 PM EDT
- In force
- 16 min
- Issued by
- NWS Atlanta, GA
- Area
- Storm-based polygon
- Hail
- 1.0 in
- Wind
- 60.0 mph
Counties Barrow County, GA, Jackson County, GA
The radar
The Atlanta radar (KFFC), 108 km from the middle of the area, began a volume at 22:43 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Peachtre/Fal Fld, GA (KFFC), launched 12:00Z, 10.7 hours before the alert went out and 104 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 651 J/kg
- Mixed-layer CIN
- -205 J/kg
- Mixed-layer LCL
- 1087 m above ground
- 0-6 km bulk shear
- 16 kt
- 0-1 km storm-relative helicity
- 67 m²/s²
- 0-3 km storm-relative helicity
- 54 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
183
WUUS52 KFFC 022244
SVRFFC
GAC013-157-022300-
/O.NEW.KFFC.SV.W.0291.230702T2244Z-230702T2300Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Peachtree City GA
644 PM EDT Sun Jul 2 2023
The National Weather Service in Peachtree City has issued a
* Severe Thunderstorm Warning for...
Northwestern Barrow County in north central Georgia...
West central Jackson County in northeastern Georgia...
* Until 700 PM EDT.
* At 644 PM EDT, a severe thunderstorm was located over Hoschton, or
7 miles north of Winder, moving east at 20 mph.
HAZARD...60 mph wind gusts and quarter size hail.
SOURCE...Radar indicated.
IMPACT...Hail damage to vehicles is expected. Expect wind damage
to roofs, siding, and trees.
* Locations impacted include...
Winder, Braselton, Auburn, Hoschton, Chateau Elan and County Line.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
If you see wind damage...hail or flooding...wait until the storm has
passed...and then call the National Weather Service toll free
at 1 8 6 6 7 6 3 4 4 6 6 or tweet us your report at NWSATLANTA.
&&
LAT...LON 3411 8367 3401 8366 3402 8386 3404 8385
3412 8382 3411 8382 3409 8379
TIME...MOT...LOC 2244Z 254DEG 17KT 3410 8377
HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...1.00 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...60 MPH
$$What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Atlanta, GA wrote its last area forecast discussion before this severe thunderstorm warning went out at Jul 2, 3:15 PM EDT, 3 hours 29 minutes earlier.
Area forecast discussion, Jul 2, 3:15 PM EDT, 3 hours 29 minutes before
Area Forecast Discussion National Weather Service Peachtree City GA 315 PM EDT Sun Jul 2 2023 ...Afternoon Area Forecast Discussion... .SHORT TERM... (This evening through Monday) Issued at 309 PM EDT Sun Jul 2 2023 Today and tomorrow will be a wash, rinse, repeat type of forecast days with summer type like convection occurring. Today energy moving through the main southwest flow aloft will lead to episodes of severe convection near a few stalled surface boundaries. Unfortunely this type of set up makes it difficult to spot exactly where convection will occur. So while we know the atmosphere is primed for isolated to scattered severe storms for the remainder of the afternoon and into the evening, determining the exact timing and placement remains difficult. If the CAMs are to believed (ARW seems to have verified better than some of the others this afternoon), scattered showers and storms will continue to evolve across our western borders and move east across the FA throughout the evening. Current mesoanalysis indicates decent deep layer shear, high instability (SBCAPEs 2000-3000 J/kg), lapse rates of 6-7km, 0-1 km SRH ranging from 150-200 m2/s and strong DCAPEs will likely result in severe storms containing hail and damaging winds along with heavy rainfall. Tonight into early tomorrow morning another potential round of rain showers and thunderstorms slides into our area from the west. This activity will be hinged upon how this evenings activity evolves. For now will note that should this activity develop as the short term guidance has been indicating then damaging wind gusts will be the main impact and the activity will likely be focused across norther GA. For now the HRRR remains the most bullish on this activity and illustrates storms occurring after 08Z tomorrow morning with less wide spread coverage than today. All of the above thinking has been highlighted by the SPC Day 1 Outlook, which outlines areas north of a line from Haralson to Hart counties in a Slight Risk (2 out 5) and much of central GA in a Marginal Risk (1 out of 5). Unfortunely, things do not end here...the heat continues. A heat advisory remain in effect through 8 PM tonight for the entire CWA with the exception of the far N GA counties. Another heat advisory is likely to be issued for tomorrow during the overnight forecast. Nonetheless...keep in mind heat safety when celebrating the 4th of July holiday over the next few days. 28 && .LONG TERM... (Tuesday morning through next Saturday) Issued at 309 PM EDT Sun Jul 2 2023 Key Messages: - Afternoon to evening thunderstorms possible on the 4th. Some could be strong to severe. - Heat will continue through the week, though not quite as warm as yesterday and today. - Thunderstorms possible most days in long term forecast. Summer in the south continues. 4th of July: No changes made to the extended periods. Shortwave trough over the northeast will continue to exit to the Atlantic going into the 4th, leaving behind a stalled frontal boundary to the north of the CWA. This along with remnant outflow boundaries from the previous evening will once again be a focus for more convection. I don't want to rain on anybody's parade, but numerous thunderstorms may actually bring some rain and thunderstorms to a few parades across the CWA. Some of these will certainly persist into the evening, so if organizing or going to any events to celebrate the 4th, please stay weather aware and remember that if thunder roars, go indoors. 2000+ J/kg of SBCAPE is noted during the afternoon across the GEFS members, so a few strong to severe storms will be possible, which is yet another reason to remain weather aware during any celebrations. Heat may also be a concern, as forecast heat index values are approaching 100- 105 across much of the CWA. However given that convection is expected, especially in north GA where there will be better proximity to the stalled boundary, this may limit impacts with cloud coverage and rainfall. Decisions on the need for any heat advisories will be made with future forecast packages, as uncertainty is a bit too high. Rest of Forecast: Through the midweek, pattern won't change very much. Diurnally driven convection will be possible each day as copious moisture remains in the area. High temperatures are forecast to remain in the 90s, which when combined with the humidity, will keep heat indices up near 100 or higher. By end of week, strong trough digs into the midwest and helps drive frontal boundary towards and even into the CWA, though boundary will be quickly washing out as it approaches. Appears as though we will see more rounds of afternoon convection likely driven in part by this boundary. That said, GEFS members do have a bit of uncertainty in just how this will play out and what instability may look like. But, give me a boundary, even a weak one, approaching the CWA with relatively high PWATs in July, and I'm going to bet on the convection happening. Lusk/01 && .AVIATION... (18Z TAFS) Issued at 133 PM EDT Sun Jul 2 2023 Expecting mainly VFR conditions at all terminals this afternoon and evening. TSRA will likely occur after 23Z and will be scattered in nature. Have included a TEMPO at all sites from 23Z to 03Z Monday. West southwest winds will remain in place through the forecast period at less than 10kts expect near thunderstorms where outflow winds could be stronger. //ATL Confidence...18Z Update... Low to medium on TSRA timing and development. High on all other elements. 28 && .PRELIMINARY POINT TEMPS/POPS... Athens 73 94 73 91 / 30 30 30 50 Atlanta 74 94 74 90 / 30 30 30 60 Blairsville 67 87 69 85 / 50 30 30 60 Cartersville 72 93 72 90 / 40 40 30 60 Columbus 75 96 76 94 / 30 30 20 50 Gainesville 72 91 73 89 / 40 30 30 50 Macon 75 97 75 94 / 20 30 20 50 Rome 72 93 73 91 / 40 40 30 60 Peachtree City 74 94 74 91 / 30 30 30 50 Vidalia 76 98 76 96 / 20 30 30 60 && .FFC WATCHES/WARNINGS/ADVISORIES... Heat Advisory until 8 PM EDT this evening for GAZ001>005-011-012- 019>025-027-030>039-041>062-066>076-078>086-089>098-102>113. && SHORT TERM...28 LONG TERM....01 AVIATION...28
Hazardous weather outlook, Jul 2, 1:24 PM EDT, 5 hours 20 minutes before
Hazardous Weather Outlook National Weather Service Peachtree City GA 124 PM EDT Sun Jul 2 2023 GAZ001>009-011>016-019>025-027-030>039-041>062-066>076-078>086- 089>098-102>113-031730- Baldwin-Banks-Barrow-Bartow-Bibb-Bleckley-Butts-Carroll-Catoosa- Chattahoochee-Chattooga-Cherokee-Clarke-Clayton-Cobb-Coweta- Crawford-Crisp-Dade-Dawson-DeKalb-Dodge-Dooly-Douglas-Emanuel- Fannin-Fayette-Floyd-Forsyth-Gilmer-Glascock-Gordon-Greene- Gwinnett-Hall-Hancock-Haralson-Harris-Heard-Henry-Houston-Jackson- Jasper-Jefferson-Johnson-Jones-Lamar-Laurens-Lumpkin-Macon- Madison-Marion-Meriwether-Monroe-Montgomery-Morgan-Murray- Muscogee-Newton-North Fulton-Oconee-Oglethorpe-Paulding-Peach- Pickens-Pike-Polk-Pulaski-Putnam-Rockdale-Schley-South Fulton- Spalding-Stewart-Sumter-Talbot-Taliaferro-Taylor-Telfair-Toombs- Towns-Treutlen-Troup-Twiggs-Union-Upson-Walker-Walton-Warren- Washington-Webster-Wheeler-White-Whitfield-Wilcox-Wilkes- Wilkinson- 124 PM EDT Sun Jul 2 2023 This Hazardous Weather Outlook is for portions of North and Central Georgia. .DAY ONE...This Afternoon and Tonight... A Severe Thunderstorms Watch is in effect across portions of North and Northeast GA until 9 pm. A Heat Advisory is in effect for most of northern and central Georgia through 8 PM today. Expect heat indices to approach or exceed 105 degrees. Take appropriate actions to avoid heat related illnesses. Scattered thunderstorms are expected between 2 PM and 10 PM today. A couple of storms could be severe with damaging downburst winds, frequent lightning, and some hail. .DAYS TWO THROUGH SEVEN...Monday through Saturday... Thunderstorms will be possible each afternoon and evening through Saturday. There is a marginal risk (level 1 of 5) of severe weather Monday and Tuesday. The primary severe hazard on both days should be damaging downburst winds. Be prepared for potential disruptions to your 4th of July activities. Hot and humid conditions will continue in central Georgia through mid week, with afternoon heat indices in the 102 to 108 degree range. .SPOTTER INFORMATION STATEMENT... Spotter activation is not requested but spotters are encouraged to submit reports of severe weather through the web by going to weather.gov/atlanta. Please relay any information about observed severe weather to the NWS while following all local, state, and CDC guidelines.
In the hours before
Special weather statement, Jul 2, 6:03 PM EDT, 41 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
603 PM EDT Sun Jul 2 2023
GAZ014-022-023-033-034-022230-
Hall GA-Dawson GA-North Fulton GA-Forsyth GA-Gwinnett GA-
603 PM EDT Sun Jul 2 2023
...A strong thunderstorm will impact portions of Forsyth,
northwestern Gwinnett, southeastern Dawson, central Hall and
northeastern Fulton Counties through 630 PM EDT...
At 602 PM EDT, a strong thunderstorm was over Buford Dam-Lake Lanier
Parks, or near Cumming, moving northeast at 35 mph.
HAZARD...Up to 40 mph wind, pea sized hail and frequent cloud to
ground lightning.
SOURCE...Radar indicated.
IMPACT...Expect minor damage to tree limbs and blowing around of
light, unsecured objects.
Locations impacted include...
Gainesville, Cumming, Johns Creek, Alpharetta, Duluth, Sugar Hill,
Suwanee, Buford, Flowery Branch, Oakwood, Rest Haven, Candler, Drew,
Buford Dam-Lake Lanier Parks, Coal Mountain, Brookwood, Aqualand
Park, Chestatee, Oscarville and Lake Lanier Islands.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
People outdoors should seek shelter immediately. If you can hear
thunder, you are close enough to be struck by lightning.
&&
LAT...LON 3398 8416 3414 8430 3441 8401 3436 8375
3422 8376
TIME...MOT...LOC 2202Z 238DEG 28KT 3418 8409
MAX HAIL SIZE...0.25 IN
MAX WIND GUST...40 MPH
SMLocal storm report, Jul 2, 6:09 PM EDT, 35 minutes before
Preliminary Local Storm Report
National Weather Service Peachtree City GA
609 PM EDT Sun Jul 2 2023
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0538 PM Tstm Wnd Dmg 3 SE Ramhurst 34.67N 84.71W
07/02/2023 Murray GA 911 Call Center
Tree down at Old Hwy 411 near Sugar Hollow
Rd and Hemphill Rd.
&&Local storm report, Jul 2, 6:10 PM EDT, 34 minutes before
Preliminary Local Storm Report
National Weather Service Peachtree City GA
610 PM EDT Sun Jul 2 2023
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0538 PM Tstm Wnd Dmg 2 WSW Eton 34.81N 84.80W
07/02/2023 Murray GA 911 Call Center
Tree down on Mt Carmel Church Rd near
Briarfield Rd.
&&Special weather statement, Jul 2, 6:18 PM EDT, 26 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
618 PM EDT Sun Jul 2 2023
GAZ078-089-022245-
Harris GA-Muscogee GA-
618 PM EDT Sun Jul 2 2023
...A strong thunderstorm will impact portions of north central
Muscogee and southeastern Harris Counties through 645 PM EDT...
At 618 PM EDT, a strong thunderstorm was over Fortson, or 10 miles
south of Hamilton, moving northeast at 10 mph.
HAZARD...Up to 40 mph wind, frequent cloud to ground lightning and
heavy rain.
SOURCE...Radar indicated.
IMPACT...Expect minor damage to tree limbs and blowing around of
light, unsecured objects. Heavy rain may cause temporary
street flooding especially in poor drainage areas.
Locations impacted include...
Ellerslie, Fortson, Mulberry Grove and Cataula.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
People outdoors should seek shelter immediately. If you can hear
thunder, you are close enough to be struck by lightning. Motorists
should slow down and be prepared for possible loss of control due to
hydroplaning.
&&
LAT...LON 3255 8497 3259 8501 3274 8497 3273 8482
3259 8476
TIME...MOT...LOC 2218Z 224DEG 8KT 3261 8493
MAX HAIL SIZE...0.00 IN
MAX WIND GUST...40 MPHSpecial weather statement, Jul 2, 6:25 PM EDT, 19 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
625 PM EDT Sun Jul 2 2023
GAZ102-022300-
Stewart GA-
625 PM EDT Sun Jul 2 2023
...A strong thunderstorm will impact portions of Stewart County
through 700 PM EDT...
At 625 PM EDT, a strong thunderstorm was near Providence Canyon State
Park, or 9 miles west of Lumpkin, moving northeast at 10 mph.
HAZARD...Up to 40 mph wind, frequent cloud to ground lightning and
heavy rain.
SOURCE...Radar indicated.
IMPACT...Expect minor damage to tree limbs and blowing around of
light, unsecured objects. Heavy rain may cause temporary
street flooding especially in poor drainage areas.
Locations impacted include...
Lumpkin, Richland, Omaha, Charles, Sanford, Westville, Brooklyn,
Louvale and Providence Canyon State Park.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
People outdoors should seek shelter immediately. If you can hear
thunder, you are close enough to be struck by lightning. Motorists
should slow down and be prepared for possible loss of control due to
hydroplaning.
&&
LAT...LON 3192 8491 3195 8496 3198 8496 3198 8502
3201 8506 3209 8504 3213 8506 3218 8501
3220 8496 3221 8498 3222 8498 3222 8493
3223 8492 3223 8482 3222 8481 3223 8480
3223 8465 3209 8464 3192 8481
TIME...MOT...LOC 2225Z 217DEG 9KT 3205 8496
MAX HAIL SIZE...0.00 IN
MAX WIND GUST...40 MPHSpecial weather statement, Jul 2, 6:32 PM EDT, 12 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
632 PM EDT Sun Jul 2 2023
GAZ020-021-022300-
Cherokee GA-Bartow GA-
632 PM EDT Sun Jul 2 2023
...A strong thunderstorm will impact portions of western Cherokee and
southeastern Bartow Counties through 700 PM EDT...
At 632 PM EDT, a strong thunderstorm was over Red Top Mountain State
Park, or near Cartersville, moving northeast at 20 mph.
HAZARD...40 to 50 mph wind, frequent cloud to ground lightning and
heavy rain.
SOURCE...Radar indicated.
IMPACT...Expect minor damage to tree limbs and blowing around of
light, unsecured objects. Heavy rain may cause temporary
street flooding especially in poor drainage areas.
Locations impacted include...
Canton, Cartersville, Woodstock, Holly Springs, Emerson, Waleska,
Lake Arrowhead, Kellogg Creek, Red Top Mountain State Park, Oak
Grove, Little River Landing, George Washington Carver St Pk, Lebanon,
Sutallee, Hobgood Park and Bridgemill.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
People outdoors should seek shelter immediately. If you can hear
thunder, you are close enough to be struck by lightning. Motorists
should slow down and be prepared for possible loss of control due to
hydroplaning.
A Severe Thunderstorm Watch remains in effect until 900 PM EDT for
north central and northwestern Georgia.
&&
LAT...LON 3437 8461 3426 8444 3411 8445 3408 8478
3419 8484
TIME...MOT...LOC 2232Z 247DEG 16KT 3417 8470
MAX HAIL SIZE...0.00 IN
MAX WIND GUST...50 MPHThe office that day
Everything else NWS Atlanta, GA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jul 1, 8:03 PM EDT | Severe Thunderstorm Warning | FFC | Madison, Oglethorpe | 27 min |
| Jul 1, 8:13 PM EDT | Special Weather Statement | FFC | Stewart | 32 min |
| Jul 1, 8:20 PM EDT | Severe Thunderstorm Warning | FFC | Clarke, Oglethorpe | 25 min |
| Jul 1, 8:26 PM EDT | Special Weather Statement | FFC | Harris, Muscogee | 34 min |
| Jul 1, 8:32 PM EDT | Special Weather Statement | FFC | Oglethorpe | 28 min |
| Jul 1, 8:44 PM EDT | Special Weather Statement | FFC | Oglethorpe | 31 min |
| Jul 1, 8:58 PM EDT | Special Weather Statement | FFC | Stewart | 32 min |
| Jul 1, 9:03 PM EDT | Special Weather Statement | FFC | Talbot | 27 min |
| Jul 1, 9:05 PM EDT | Special Weather Statement | FFC | Dooly | 25 min |
| Jul 1, 9:22 PM EDT | Severe Thunderstorm Warning | FFC | Crisp, Dooly, Sumter | 23 min |
| Jul 1, 9:45 PM EDT | Special Weather Statement | FFC | Crisp | 30 min |
| Jul 1, 9:58 PM EDT | Special Weather Statement | FFC | Wilkinson | 32 min |
| Jul 1, 10:16 PM EDT | Special Weather Statement | FFC | Peach | 29 min |
| Jul 1, 10:31 PM EDT | Special Weather Statement | FFC | Wilkinson | 29 min |
| Jul 2, 3:09 PM EDT | Special Weather Statement | FFC | Carroll | 36 min |
| Jul 2, 3:20 PM EDT | Special Weather Statement | FFC | Dade | 25 min |
| Jul 2, 3:25 PM EDT | Severe Thunderstorm Warning | FFC | Dade, Walker | 35 min |
| Jul 2, 3:55 PM EDT | Severe Thunderstorm Warning | FFC | Catoosa, Dade, Walker | 35 min |
| Jul 2, 3:59 PM EDT | Special Weather Statement | FFC | Coweta | 31 min |
| Jul 2, 4:03 PM EDT | Severe Thunderstorm Warning | FFC | Dade, Walker | 42 min |
| Jul 2, 4:19 PM EDT | Special Weather Statement | FFC | Chattooga, Floyd | 26 min |
| Jul 2, 4:27 PM EDT | Severe Thunderstorm Warning | FFC | Chattooga, Dade, Walker | 33 min |
| Jul 2, 4:29 PM EDT | Severe Thunderstorm Warning | FFC | Catoosa, Walker, Whitfield | 31 min |
| Jul 2, 4:32 PM EDT | Severe Thunderstorm Warning | FFC | Chattooga, Floyd | 28 min |
| Jul 2, 4:34 PM EDT | Severe Thunderstorm Warning | FFC | Cobb, Douglas, Fulton | 41 min |
| Jul 2, 4:47 PM EDT | Severe Thunderstorm Warning | FFC | Chattooga | 13 min |
| Jul 2, 4:50 PM EDT | Severe Thunderstorm Warning | FFC | Catoosa, Whitfield | 10 min |
| Jul 2, 4:51 PM EDT | Severe Thunderstorm Warning | FFC | Murray, Whitfield | 9 min |
| Jul 2, 4:59 PM EDT | Severe Thunderstorm Warning | FFC | Catoosa, Chattooga, Fannin, Murray, Walker, Whitfield | 46 min |
| Jul 2, 5:02 PM EDT | Severe Thunderstorm Warning | FFC | Bartow, Floyd, Gordon | 43 min |
| Jul 2, 5:05 PM EDT | Special Weather Statement | FFC | Gwinnett | 25 min |
| Jul 2, 5:17 PM EDT | Severe Thunderstorm Warning | FFC | Carroll, Haralson | 43 min |
| Jul 2, 5:26 PM EDT | Severe Thunderstorm Warning | FFC | Fannin, Gilmer, Gordon, Murray, Whitfield | 49 min |
| Jul 2, 5:33 PM EDT | Special Weather Statement | FFC | Forsyth | 27 min |
| Jul 2, 5:45 PM EDT | Severe Thunderstorm Warning | FFC | Bartow, Fannin, Gilmer, Gordon, Murray, Pickens and 2 more | 45 min |
| Jul 2, 5:56 PM EDT | Special Weather Statement | FFC | Gwinnett | 34 min |
| Jul 2, 6:03 PM EDT | Special Weather Statement | FFC | Forsyth, Hall | 27 min |
| Jul 2, 6:16 PM EDT | Severe Thunderstorm Warning | FFC | Forsyth, Gwinnett, Hall, Jackson | 44 min |
| Jul 2, 6:18 PM EDT | Special Weather Statement | FFC | Harris | 27 min |
| Jul 2, 6:24 PM EDT | Severe Thunderstorm Warning | FFC | Dawson, Fannin, Gilmer, Hall, Lumpkin, Pickens and 3 more | 36 min |
| Jul 2, 6:25 PM EDT | Special Weather Statement | FFC | Stewart | 35 min |
| Jul 2, 6:32 PM EDT | Special Weather Statement | FFC | Cherokee | 28 min |
| Jul 2, 6:54 PM EDT | Severe Thunderstorm Warning | FFC | Banks, Barrow, Gwinnett, Hall, Jackson | 51 min |
| Jul 2, 6:59 PM EDT | Special Weather Statement | FFC | Towns, Union, White | 31 min |
| Jul 2, 7:02 PM EDT | Special Weather Statement | FFC | Cherokee | 28 min |
| Jul 2, 7:04 PM EDT | Special Weather Statement | FFC | Chattahoochee, Stewart | 26 min |
| Jul 2, 7:22 PM EDT | Severe Thunderstorm Warning | FFC | Madison | 53 min |
| Jul 2, 7:30 PM EDT | Severe Thunderstorm Warning | FFC | Meriwether, Troup | 30 min |
| Jul 2, 7:40 PM EDT | Special Weather Statement | FFC | Muscogee | 35 min |
| Jul 2, 7:43 PM EDT | Special Weather Statement | FFC | Talbot | 32 min |
| Jul 2, 7:44 PM EDT | Special Weather Statement | FFC | Taylor | 31 min |
| Jul 2, 7:53 PM EDT | Special Weather Statement | FFC | Harris | 37 min |
| Jul 2, 7:55 PM EDT | Special Weather Statement | FFC | Walton | 35 min |
Nearby
Severe Thunderstorm Warnings in Georgia, 2023Every severe thunderstorm warning in 2023
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.